# SDR REXA2017012300135

- Difficulty date: January 23, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 7,752 hours, 5,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL CORRODED AT FS280.00. REPAIR RT FLOOR SILL AT FS 280.00 IAW REO 670-53-00-390 & REO 670-53-21-139 REV A.
